# SDR AALA201907159021

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 60,360 hours, 26,729 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED FUME SMELL AFTER T/O, SMELL DISSIPATED 10 MINUTES AFTER TAKEOFF. MAINTENANCE ACCOMPLISHED CARD 26L00021001. APU COMPARTMENT CLEAN, BOTH ENGINES CLEAN. ISOLATED BOTH PACKS, NO SMELL THROUGHOUT CABIN. FOUND REAR GALLEY COFFEEMAKER C/B TRIPPED ON UNIT. REPLACED AFT GALLEY MIDDLE COFFEEMAKER IAW AMM 25-35-15.
